It is currently Wed Aug 16, 2017 3:57 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 34 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Wed Jul 31, 2013 3:14 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Apr 30, 2013 3:31 pm
Posts: 158
hey dzeman,

im glad your doing well mentally, and pushing through! Some addicts use loperamide during wd for bathroom issues and im sure it has saved many asses (pun intended) and there are reports that if used in higher doses it will relieve some other symptoms of wd because, loperamide itself is actually an opiate (although it is not a centrally acting one..the blood brain barrier prevents it from binding to opiate receptors in the brain..it can only bind to the peripheral receptors in the digestive system where they do their magic for stopping diareah and other stomach issues. Some believe that when taken in a high dose a small amount will pass through and work centrally. This may sound appealing to someone in wd, however just imagine what it can do to your insides!! I cant imagine a dose thats 10x the recomended dose can be good for someone. And imaging the rebound diareah when stopping...it might make it worse than it is to begin with. Just throwing that out there...obviously you can do whatever you please but, i wouldnt want to hear about anything bad happening to you.

I think your fast taper stratagy is working in your favor so far, maybe ill give it a try since i dont seem to be disciplined enough to stick to a small grafual taper. I wish you luck!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 31, 2013 3:35 pm 
Offline
One Month or More
One Month or More

Joined: Sun Jul 28, 2013 4:38 pm
Posts: 31
Thanks for the responses... And yeah I took 14MG of Lope (imodium) today, and that seriously helped a ton. I mean 8MG is the highest daily dosage on the bottle so I don't think 14MG a day is really that crazy.

Seriously, hang in there, try taking a little Imodium (I'd say anywhere from 8MG-16MG a day if needed)

And stay active and positive... I'm starting to see the light at the end of the tunnel and I seriously cannot believe I'll finally be absolutely clean after so long being addicted to opiates.

It's not as bad as it seems when you're on SUBs to stop, and every day gets better.

Good Luck! I'll check back in tomorrow.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 31, 2013 3:57 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Apr 30, 2013 3:31 pm
Posts: 158
dzeman21 wrote:

IMODIUM- get some. Take 14mg-20mg and 2mg-4mg whenever you feel you may need a little more. This has saved me.


sry i misunderstood that to mean 14-20mg in ONE dose and then subsequent doses of 2-4mg


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Jul 31, 2013 3:59 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Wed Jul 31, 2013 3:39 pm
Posts: 311
Seeing your post is a blessing to me as I did not take my dose today. Feel done with it, just feel sick with it any more, so I cant win but quit. Best of luck I will follow your post and will post my time with u


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 31, 2013 4:01 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Mar 02, 2012 7:39 pm
Posts: 56
Dzeman, this sounds great, and I hope it continues. I'm still on maintenance, so your documenting this is a big help to people like me. One question: when you say loperamide helps, is that just with the stomach/diarrhea or does it make you feel better in general? I ask because I thought I remembered reading something about its effects on the addict's brain but can't recall the specifics.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 31, 2013 4:06 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Wed Jul 31, 2013 3:39 pm
Posts: 311
Seeing your post is a blessing to me as I did not take my dose today. Feel done with it, just feel sick with it any more, so I cant win but quit. Best of luck I will follow your post and will post my time with u


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 31, 2013 6:24 pm 
Offline
One Month or More
One Month or More

Joined: Sun Jul 28, 2013 4:38 pm
Posts: 31
When taken in a large dose of around 14MG it helps with all symptoms of withdrawl. Makes you feel so much better in every aspect.

It also helps with the stomach issues for sure. Need to stay hydrated when on a larger dose.

I'm feeling great right now. Things are on the up. I even took a nap today... Something I wouldn't have imagined being able to do in withdrawl..

Also I seem to be connecting with other people much better now that I'm clean.

I'm happy to help anyone with anything at all regarding this process.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 31, 2013 6:29 pm 
Offline
One Month or More
One Month or More

Joined: Sun Jul 28, 2013 4:38 pm
Posts: 31
Oh and also don't think I am just really tough and positive. I used to be the type that could not stand OC withdrawl and wouldn't even get out of bed.

I really think making a decision on your own about when your ready is most important. Also I would recommend trying to get through it using only OTC drugs because I believe you shouldn't try to get off until you are ready to move on completely from the drug lifestyle.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Aug 01, 2013 11:10 am 
Offline
One Month or More
One Month or More

Joined: Sun Jul 28, 2013 4:38 pm
Posts: 31
OK so it's day 3 without Suboxone and I feel better than I have in a while.. I slept fine and for a long time. I woke up feeling like I have a bit of a head cold ! Not like dope sick, but actually a bit congested hah.

I think I'm pretty much over Withdrawl now due to it being 8 days since my drastic taper, and it worked just like I imagined it would. I WD throughout the taper mildly so when I actually jumped I only mildly WD for about a 2 days, and now I feel like my body is restoring itself.

Like I hit the reset button and just woke up from a HUGE bender. It's sort of weird. I don't feel sick by any means, more just sort of weak and washed out.


Top
 Profile  
 
   
 Post subject:
PostPosted: Thu Aug 01, 2013 12:14 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 21, 2013 4:56 pm
Posts: 96
dzeman21 wrote:
Thanks for the responses... And yeah I took 14MG of Lope (imodium) today, and that seriously helped a ton. I mean 8MG is the highest daily dosage on the bottle so I don't think 14MG a day is really that crazy.

Seriously, hang in there, try taking a little Imodium (I'd say anywhere from 8MG-16MG a day if needed)

And stay active and positive... I'm starting to see the light at the end of the tunnel and I seriously cannot believe I'll finally be absolutely clean after so long being addicted to opiates.

It's not as bad as it seems when you're on SUBs to stop, and every day gets better.

Good Luck! I'll check back in tomorrow.



Imodium is a godsend. I had to take upwards of 30 mg before and it helped, but gave me a sour stomach for a couple hours.


Looks like you're well on your way. Hang in here and when boredom hits lurk these forums. I might be gushing a bit, but I truly believe it is THIS forum that helped me get off subs. ( all the other forums are trainwrecks compared to here lol) PMA. Positive mental attitude. I said that to myself literally all day for the first 5 days...


Top
 Profile  
 
 Post subject:
PostPosted: Thu Aug 01, 2013 1:06 pm 
Offline
One Month or More
One Month or More

Joined: Sun Jul 28, 2013 4:38 pm
Posts: 31
I don't feel sick at all today.. I actually feel good? I haven't felt good naturally without taking an opiate in years! It's crazy.

Seriously unbelievable at how manageable the WD was.

I just have to stay busy and positive and not cave for any OCs.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Aug 01, 2013 9:03 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
You're doing amazing, dzeman!! Thanks for the continuing updates.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Aug 02, 2013 10:42 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
I ditto Romeo's post dzeman and also say your doing amazing! Keep up the great work. Your a real inspiration to me as I try to follow your lead and get off this stuff soon. Real nice reading these kinds of updates. Take care and have agreat day!

Karen
xoxo


Top
 Profile  
 
   
 Post subject:
PostPosted: Fri Aug 02, 2013 9:50 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Wed Jul 31, 2013 3:39 pm
Posts: 311
Yes I am glad to see your doing so well I will follow you soon.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 34 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group